# SDR USAA061099

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, STRINGER 26R BETWEEN STA 847 AND STA 857.  REMOVED DAMAGED AREA OF STRINGER AND INSTALLED FABRICATED REPAIR IAW SRM 53-00-03 LEVEL2 C53-208-01, DEFECT SIZE: 10".
